# SDR SWIA201126962

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 21,742 hours, 18,468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF FLOOR LEVEL EMERGENCY LIGHTING IS OUT.  (FLT 6467)  CLEANED CONNECTORS ON FORWARD SECTION OF FLOOR ILLUMINESCENT LIGHTING.
